... know headaches are listed as possible side effect. Much as I want to continue w/this drug, I cannot bear the headaches. Is there anything I can do to stop headaches other than stopping Forteo?
Hello Cape Maimie, & welcome to the site. Without much knowledge of your condition or what other meds you take etc... it is hard to judge whether the headaches are even from the Forteo. I have been taking it for 14 1/2 months & have had no side effects whatsoever. Everyone is different tho' & will react differently to each med they take. I would suggest if NSAIDS don't bother your tummy, to try Excedrin or the generic equivalent, & if that doesn't help, then I would suggest you talk this over with your prescribing physican. I hope you cn continue taking the Forteo. It has been a miracle drug for my bones. I had a DEXA scan after 12 months on Forteo, & it is the first time I have ever shown new bone growth.! I have tried & been on just about every one of the biophosphates for osteoporosis, so this made me quite happy to hear. I hope this has been of some help to you...
- Forteo Information for Consumers
- Forteo Information for Healthcare Professionals (includes dosage details)
- Side Effects of Forteo (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Oct 2011 • 4 answers
Posted 14 Jan 2015 • 2 answers
Posted 12 Nov 2015 • 1 answer
Posted 6 Jan 2016 • 1 answer
Posted 10 Mar 2016 • 0 answers